# SDR AALA20141019011

- Difficulty date: October 19, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 45,707 hours, 18,614 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION FAULT.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT, WAS NOT OVERWEIGHT.  MASKS NOT DEPLOYED.  REPLACED OUTFLOW VLV, CONTROLLER NR 2 & F/D CONTROLLER.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
